# SDR SCNA20250709251

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-800
- Aircraft serial: 40250
- Aircraft time: 47,038 hours, 19,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED PHOTOLUMINESCENT FLOOR PATH MARKING BETWEEN ROWS 9-11.  REMOVED AND REPLACED DAMAGED PHOTOLUMINESCENT FLOOR PATH STRIP.  NO OTHER DEFECTS NOTED.  REF CMM 33-51-07.
